# SDR MASA200700654

- Difficulty date: September 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 28,588 hours, 26,042 cycles
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2851 PHX-YUM - PILOT REPORTED SMOKE IN THE FLIGHT DECK AND CABIN AFTER ENGINE START.  INSPECTED A/C SYSTEM, OIL LEVEL GOOD, ENGINE RUNS GOOD, NO DEFECTS NOTED.
